MathSciNet Relay Station
MathSciNet bibliographic data
MR2829499 (2012f:35452) 35Q41 (35A01)
Candy, Timothy Global existence for an $L\sp 2$ critical nonlinear Dirac equation in one dimension. Adv. Differential Equations 16 (2011), no. 7-8, 643–666.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement